# SDR AU990916

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A34165
- Condition: Corroded
- Location: Bs 16495 / 17845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 58 DIMPLED LAP JOINT LOCATED IN THE RIGHT REAR FUSELAGE SKIN BETWEEN FS 16495 AND FS 17845 CORRODED.
